MAUDE Adverse Event Report: MIO; UNO INSET II 80/6 SC1 GREY MCAN

MIO; UNO INSET II 80/6 SC1 GREY MCAN
Lot Number 5366477
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in canada.On 27-oct-2023, it was reported that a child patient's infusion set was changed on (b)(6) 2023, with blood glucose level of 33 mmol/l and the next day (b)(6) 2023, the patient faced two insulin flow blocked alarm at school.Therefore, on the same day, at 10 am, the patient was admitted to the hospital due to high blood glucose level (27 mmol/l) with feeling of dizziness and non-stop vomiting.The patient had high ketone level of 5.9 mmol/l.Moreover, the site location was patient's abdomen.The patient stayed for one day in the hospital and the next day, (b)(6) 2023 at 12 pm, the patient was released from the hospital.Currently, the patient's blood glucose level was 6.6 mmol/l.No further information was available.

Brand Name
MIO
Common Device Name
UNO INSET II 80/6 SC1 GREY MCAN
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key18090506
Report Number3003442380-2023-00384
Device Sequence Number6753866
Product Code FPA
UDI-Device Identifier05705244020399
UDI-Public05705244020399
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2024
Device Lot Number5366477
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2023
Initial Report FDA Received Date11/08/2023
Patient Sequence Number1
Patient SexUnknown